# SDR CALA2018012600343

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 9,953 hours, 3,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS BROKEN.  INSTALLED A NEW LENS IAW AMM 33-51-14.
